Show simple item record

dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorO'Regan, Donal
dc.date.accessioned2017-10-16T16:43:39Z
dc.date.available2017-10-16T16:43:39Z
dc.date.issued2001-12-11
dc.identifier.citationAgarwal, R. P., & O'Regan, D. (2003). Birkhoff-kellogg theorems on invariant directions for multimaps. Abstract and Applied Analysis, 2003(7), 435-448.en_US
dc.identifier.urihttp://hdl.handle.net/11141/1962
dc.description.abstractWe establish Birkhoff-Kellogg type theorems on invariant directions for a general class of maps. Our results, in particular, apply to Kakutani, acyclic, O'Neill, approximable, admissible, and script U signCK maps.en_US
dc.language.isoen_USen_US
dc.rightsCopyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License.en_US
dc.rights.urihttp://creativecommons.org/licenses/by/3.0/en_US
dc.titleBirkhoff-Kellogg theorems on invariant directions for multimapsen_US
dc.typeArticleen_US
dc.identifier.doi10.1155/S1085337503205030


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License.
Except where otherwise noted, this item's license is described as Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License.